# SDR UPS07850008

- Difficulty date: June 21, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A UNSAFE INDICATION RT MLG CYCLED TWICE.  WHILE HOLDING FOR 20 MINUTES, CAME ON.  IN UNSAFE CONDITION LIGHT CHECK DID NOT WORK.  CHANGED LIGHTS WITH UNSAFE INDICATION & FLAPS 35 - THERE WAS NO HORN.  FOUND RT MLG DOWNLOCK IND CONNECTOR CORRODED, PIN 5 WOULD NOT LOCK IN, & BACKSHELL ADAPTOR BROKEN.  REPLACED CONNECTOR REF SWM 20-31-12.  TEMP REPAIRED BACK/CONDUIT WITH REF TO EO DC8-3260-27089A.  TEMP REPAIR TO RT MLG DOWNLOCK INDICATION SWITCH CONDUIT IAW EO DC8-3260-27089A TO BE PERMANENTLY REPAIRED IN 30 DAYS.
